# SDR F3LA2011040500629

- Difficulty date: March 31, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 30,009 hours, 14,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 36930; CABIN FR66, Y-765 FWD OF SPLICE HAS CORROSION AT FLOOR PANEL ON FLOOR SUPPORT.  REPLACED CABIN FLOOR SUPPORT FR66, Y-765 IAW A319 SRM 51-42-11, PARA 5 AND 6.D AND PARA 5A. AND B.
